# SDR 2021F00059

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: General aviation
- Aircraft: N711P
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK578
- Aircraft time: 5,207 hours, 4,225 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Cut
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOTS REPORT HAVING AN UNCOMMANDED AUTOPILOT DISCONNECT THAT RESULTED IN THE AIRPLANE PITCHING UP.  THE CAPTAIN PUSHED THE YOKE FORWARD AND GOT SPARKS FROM THE FORWARD SIDE OF THE YOKE.  THE AIRPLANE LANDED AT KLAL INSTEAD OF KAPF. IT APPEARS THAT THE SHARP EDGE OF THE CAPTAIN'S DISPLAY CUT INTO THE WIRES THAT COME OUT OF THE YOKE AND CAUSED THE SPARKS.  WIRES WERE REPAIRED AND AUTOPILOT SYSTEM IS BEING EVALUATED AT THIS TIME.
